# SDR DALA2023040502653

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 78,097 hours, 10,285 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 WHILE PERFORMING REPETITIVE INSPECTION OF AFT WASTE VENT. FURTHER CORROSION WAS DISCOVERED AT THE AFT WASTE EXHAUST VENT CUTOUT. CORRECTIVE ACTION: BLENDED OUT OF LIMITS , REPAIRED PER A330 SRM 53-41-11-300-022. (2702098)
